# SDR DL73K002488

- Difficulty date: December 21, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Aircraft time: 48,183 hours, 38,408 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FUSELAGE CLEVIS LUGS ATTACHING THE HORIZONTAL STABILIZER WERE FOUND CORRODED ON THE FACES AND BORES. THE CORROSION WAS REMOVED AND NEW BUSHINGS WERE INSTALLED PER   ERA 396532-14AD AT HMV.
